# SDR 9JLA201404141678

- Difficulty date: February 4, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N940JM
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 2,467 hours, 2,258 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 184F135
- Part serial: 3192871
- Condition: Defective
- Location: Nlg
- Part time: 121 hours, 95 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NOSE WHEEL VIBRATED BADLY DURING THE TAKEOFF ROLL.  TROUBLESHOOTING IDENTIFIED THE NLG TIRE AS DEFECTIVE.  THE DEFECTIVE NOSE TIRE WAS A LITTLE OVER A MONTH OLD & HAD 121.1 HRS & 95 CYCLES OF USE.  PREVIOUS TO THIS EVENT THE NOSE WHEEL SHIMMY DAMPENER WAS CHECKED FOR SERVICE & FOUND TO BE SATISFACTORY.
